# SDR F3LA200800300

- Difficulty date: June 9, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311141420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, NOTED CORROSION ON FLOOR TRACK AT Y189 FRAME 20.  MAINT REMOVED DAMAGED FLOORBEAM Y189 AND INSTALLED NEW FLOORBEAM FROM FRAME 20 TO FRAME 24 IAW SRM 51-42-11 PARAGRAPH 7.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
